Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 3, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Jan 14, 2009, 5:56 AM EST for Collier County, Florida. It took effect at Jan 14, 2009, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2009, 5:56 AM EST (10:56 UTC)
- In effect from
- Jan 14, 2009, 11:00 AM EST
- Expired
- Jan 14, 2009, 6:30 PM EST
- In force
- 8 hr
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 10.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1186 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 141056 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 556 AM EST WED JAN 14 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON FOR GLADES, HENDRY, AND NORTHERN INLAND COLLIER COUNTIES FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR GLADES, HENDRY, AND COLLIER COUNTIES FOR EXPECTATIONS OF 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT... FLZ063-066-070-142200- /O.UPG.KMFL.FW.A.0002.090114T1600Z-090114T2200Z/ /O.NEW.KMFL.FW.W.0003.090114T1600Z-090114T2200Z/ /O.NEW.KMFL.FW.A.0003.090115T1600Z-090115T2200Z/ GLADES-HENDRY-INLAND COLLIER- 556 AM EST WED JAN 14 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. THIS RED FLAG WARNING REPLACES THE PREVIOUSLY ISSUED FIRE WEATHER WATCH FOR TODAY. AN ADDITIONAL FIRE WEATHER WATCH HAS BEEN ISSUED...AND IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. A VERY DRY AIRMASS WILL CONTINUE TO PRESS SOUTHWARD IN THE WAKE OF THE COLD FRONTAL PASSAGE ON TUESDAY EVENING. AS TEMPERATURES WARM INTO THE UPPER 60S AND LOWER 70S THIS AFTERNOON...EXPECT RELATIVE HUMIDITY VALUES TO FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS ACROSS THE WARNING AREA. THE FIRE WEATHER WATCH THAT HAS BEEN ISSUED FOR THURSDAY IS IN EFFECT FOR REASONING SIMILAR TO THAT MENTIONED ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ069-142200- /O.NEW.KMFL.FW.A.0003.090115T1600Z-090115T2200Z/ COASTAL COLLIER- 556 AM EST WED JAN 14 2009 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. A VERY DRY AIRMASS WILL CONTINUE TO PRESS SOUTHWARD IN THE WAKE OF THE COLD FRONTAL PASSAGE ON TUESDAY EVENING. AS TEMPERATURES WARM INTO THE MID TO UPPER 60S ON THURSDAY AFTERNOON...EXPECT RELATIVE HUMIDITY VALUES TO FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS ACROSS THE WATCH AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ DD/GS
3 follow-up statements
000 WWUS82 KMFL 141324 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 824 AM EST WED JAN 14 2009 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON FOR GLADES AND HENDRY COUNTY AS WELL AS ALL OF COLLIER COUNTY FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR GLADES... HENDRY... AND COLLIER COUNTIES FOR EXPECTATIONS OF 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT... FLZ069-142130- /O.EXA.KMFL.FW.W.0003.090114T1600Z-090114T2200Z/ /O.CON.KMFL.FW.A.0003.090115T1600Z-090115T2200Z/ COASTAL COLLIER- 824 AM EST WED JAN 14 2009 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. A VERY DRY AIRMASS WILL CONTINUE TO PRESS SOUTHWARD IN THE WAKE OF THE COLD FRONT WHICH PASSED THROUGH THE AREA LAST EVENING. AS TEMPERATURES WARM INTO THE UPPER 60S AND LOWER 70S THIS AFTERNOON...EXPECT RELATIVE HUMIDITY VALUES TO FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS ACROSS THE WARNING AREA. THE FIRE WEATHER WATCH THAT HAS BEEN ISSUED FOR THURSDAY IS IN EFFECT FOR REASONING SIMILAR TO THAT MENTIONED ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ063-066-070-142130- /O.CON.KMFL.FW.W.0003.090114T1600Z-090114T2200Z/ /O.CON.KMFL.FW.A.0003.090115T1600Z-090115T2200Z/ GLADES-HENDRY-INLAND COLLIER- 824 AM EST WED JAN 14 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. A VERY DRY AIRMASS WILL CONTINUE TO PRESS SOUTHWARD IN THE WAKE OF THE COLD FRONT WHICH PASSED THROUGH THE AREA LAST EVENING. AS TEMPERATURES WARM INTO THE UPPER 60S AND LOWER 70S THIS AFTERNOON...EXPECT RELATIVE HUMIDITY VALUES TO FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS ACROSS THE WARNING AREA. THE FIRE WEATHER WATCH THAT HAS BEEN ISSUED FOR THURSDAY IS IN EFFECT FOR REASONING SIMILAR TO THAT MENTIONED ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
000 WWUS82 KMFL 142124 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 424 PM EST WED JAN 14 2009 ...RED FLAG WARNING NOW IN EFFECT THROUGH 7 PM EST THIS EVENING FOR GLADES AND HENDRY COUNTY AS WELL AS ALL OF COLLIER COUNTY FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR GLADES... HENDRY... AND COLLIER COUNTIES FOR EXPECTATIONS OF 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT... FLZ063-066-069-070-150530- /O.EXT.KMFL.FW.W.0003.000000T0000Z-090115T0000Z/ /O.CON.KMFL.FW.A.0003.090115T1600Z-090115T2200Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER- 424 PM EST WED JAN 14 2009 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. A VERY DRY AIRMASS WILL CONTINUE TO PRESS SOUTHWARD IN THE WAKE OF THE COLD FRONT WHICH PASSED THROUGH THE AREA LAST EVENING. TEMPS IN THE 60S COMBINED WITH DEWPOINTS IN THE UPPER 20S AND 30S WILL CONTINUE TO RESULT IN RHS BELOW 35 PERCENT OVER THE NEXT FEW HOURS...BEFORE REBOUNDING ABOVE CRITICAL LEVELS AFTER ABOUT 6:30 PM EST. THE FIRE WEATHER WATCH THAT HAS BEEN ISSUED FOR THURSDAY IS IN EFFECT FOR REASONING SIMILAR TO THAT MENTIONED ABOVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
000 WWUS82 KMFL 142330 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 630 PM EST WED JAN 14 2009 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR GLADES... HENDRY... AND COLLIER COUNTIES FOR EXPECTATIONS OF 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT... FLZ063-066-069-070-151200- /O.CAN.KMFL.FW.W.0003.000000T0000Z-090115T0000Z/ /O.CON.KMFL.FW.A.0003.090115T1600Z-090115T2200Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER- 630 PM EST WED JAN 14 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... ...RED FLAG WARNING FOR TODAY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. DRY AIR WILL CONTINUE IN PLACE ON THURSDAY. THIS AGAIN WILL LEAD TO THE POTENTIAL OF LONG DURATION OF RHS BELOW 35 PERCENT ON THURSDAY FOR GLADES, HENDRY, AND COLLIER COUNTIES. FOR THIS REASON, A FIRE WEATHER WATCH IS IN EFFECT FOR THESE AREAS FROM THURSDAY MORNING THROUGH LATE THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ DG
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Jan 14, 3:26 AM EST, 2 hours 30 minutes earlier.
Area forecast discussion, Jan 14, 3:26 AM EST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
326 AM EST WED JAN 14 2009
.DISCUSSION...
...MUCH COLDER AIRMASS CONTINUES TO SETTLE ACROSS SOUTH FL INTO
THE WEEKEND...
...EXTREMELY HAZARDOUS MARINE CONDITIONS EXPECTED
THURSDAY INTO THE WEEKEND...
SOME SUBTLE CHANGES IN MODEL GUIDANCE FOR THE NEXT SEVERAL DAYS BUT
THE GENERAL FCST TRENDS REMAIN ON TRACK. GFS/NAM BOTH INDICATE
FAIRLY EXTENSIVE HIGH CLOUDS NEVER REALLY CLEARING SOUTH FL THROUGH
FRIDAY AND THIS WILL HELP KEEP NIGHTTIME TEMPS UP SOME...AND
LIKELY JUST ABOVE FREEZING ACROSS THE NORMALLY COLDER SECTIONS OF
GLADES/HENDRY COUNTIES THROUGH FRIDAY MORNING.
FOR TODAY AND TONIGHT...THE REGION WILL BE IN A TRANSITION PHASE AS THE
FIRST MID LEVEL TROUGH AXIS/SFC COLD FRONT IS SOUTH OF THE
REGION...BUT MODEL GUIDANCE SUGGESTS LITTLE IF ANY COLD ADVECTION OR
DROP IN LOW LEVEL THICKNESSES AHEAD OF SECONDARY COLD SURGE TO PASS
THROUGH LATE THURSDAY...THOUGH DAYTIME HIGHS WILL CERTAINLY BE
COOLER. 1000-850MB THICKNESSES FROM BOTH MODELS HOVER AROUND
1345M TONIGHT...AND COUPLED WITH AT LEAST SCATTERED TO IF NOT
BROKEN HIGH CLOUDS FROM TIME TO TIME THIS WILL PREVENT TEMPS FROM
DROPPING TOO LOW. LOW TEMPS WILL RANGE FROM THE UPPER 30S ACROSS
GLADES/HENDRY TO THE MID 50S TO NEAR 60 ALONG THE SE COAST.
BOUNDARY LAYER SHOULD DECOUPLE ACROSS THE INTERIOR WITH LIGHT
GRADIENT AND THIS WILL LIKELY KEEP WIND CHILLS JUST ABOVE ADVISORY
CRITERIA...BUT PATCHY FROST WILL BE POSSIBLE ACROSS
GLADES...HENDRY AND NORTHERN COLLIER COUNTIES.
LITTLE CHANGE THURSDAY FROM TODAY AS SECONDARY COLD SURGE PASSES
THROUGH DURING THE AFTERNOON HOURS WITH LARGE SFC HIGH BUILDING SE
ACROSS THE MISSISSIPPI RIVER VALLEY WITH BREEZY CONDITIONS IN THE
INCREASING PRESSURE GRADIENT. THESE WINDS COMBINED WITH FAIRLY THICK
LINGERING HIGH CLOUDS WILL LIKELY PREVENT A FREEZE ACROSS THE NW
INTERIOR DESPITE 1000-850MB THICKNESSES DROPPING TO AROUND 1335M BY
FRIDAY MORNING. HOWEVER...WIND CHILLS COULD REACH ADVISORY
CRITERIA...EVEN DROP INTO THE 20S ACROSS THE WESTERN INTERIOR AND THE
NAPLES AREA IF WINDS STAY UP AS GUIDANCE CURRENTLY INDICATES AND
THIS WILL NEED TO BE MONITORED...AND THE WIND MAY BE ENOUGH TO
ACTUALLY PREVENT FROST. CONTINUED COOL FRIDAY/FRIDAY NIGHT...WITH
THE COLDEST NIGHT ON TAP FRIDAY NIGHT AS SFC HIGH SETTLES ALONG THE
GULF COAST. MODELS SHOW SIMILAR THICKNESSES TO THURSDAY NIGHT...BUT
HIGH CLOUDS SHOULD CLEAR AND GRADIENT RELAXES. THIS SHOULD SET UP
IDEAL RADIATIONAL COOLING CONDITIONS ACROSS THE INTERIOR AND WILL
ALLOW TEMPS TO DROP TO NEAR FREEZING ACROSS GLADES/HENDRY COUNTIES.
OPERATIONAL MEX MOS HAS BEEN BY FAR THE COLDEST OF ALL ENSEMBLE
MEMBERS THE LAST FEW NIGHTS SO WILL NOT GO QUITE AS COLD JUST YET.
LOW TEMPS LIKELY TO RANGE FROM THE 30S NW INTERIOR TO THE 40S AT
NAPLES AND 50S ACROSS THE EASTERN METRO AREAS...THOUGH WIND CHILLS
WILL DROP INTO THE UPPER 40S ACROSS EXTREME WESTERN SUBURBS OF THE
EASTERN METRO AREAS FROM PALM BEACH TO MIAMI-DADE ON FRIDAY
MORNING...WITH WIND CHILLS IN THE 20S TO AROUND 30 AGAIN NW
INTERIOR...30S IN THE NAPLES AREA AND 40S ACROSS THE EASTERN METRO
AREAS FRIDAY NIGHT...BUT LIGHTER WINDS INTERIOR MAY PRECLUDE WIND
CHILL ADVISORY.
STRONG/SLIGHTLY ONSHORE FLOW ACROSS THE EAST COAST FRIDAY NIGHT/SAT
COULD ALLOW FOR SOME LIGHT SHOWERS TO MOVE ONSHORE BEFORE FLOW
SHIFTS BRIEFLY SW ON SUNDAY AHEAD OF THE NEXT COLD FRONT AS ANOTHER
PIECE OF ENERGY DIGS INTO EASTERN CONUS UPPER TROUGH. THIS FRONT
WILL MOVE THROUGH ON MONDAY WITH A REINFORCING SHOT OF COOL AIR
MONDAY NIGHT/TUESDAY. TEMPS THROUGH THE WEEKEND WILL REMAIN BELOW
NORMAL...THOUGH MODERATION OF TEMPS INTO THE UPPER 30S/LOWER 40S
WILL TAKE PLACE ACROSS THE INTERIOR WITH 50S CONTINUING ACROSS THE
EAST COAST METRO AREAS. HIGH TEMPS WILL REMAIN 5-8 DEGREES BELOW
NORMAL THIS PERIOD.
&&
.MARINE...
NW/N WINDS WILL WEAKEN SOME TODAY BEFORE INCREASING BACK TO 15-20KTS
TONIGHT AND THEN SUSTAINED 20-25KTS THURSDAY THROUGH FRIDAY
NIGHT. SEAS WILL RESPOND AND LIKELY CLIMB TOWARDS 10FT THIS PERIOD
IN THE GULF STREAM WITH AT LEAST 24HR DURATION OF NRLY 25KT WINDS
LIKELY...AND HAVE NOW INDICATED THIS IN THE FCST AS MODEL GUIDANCE
HAS BEEN VERY CONSISTENT THE PAST 3 OR 4 NIGHTS IN SHOWING THIS.
WINDS REMAIN NRLY 15-20KTS SATURDAY AND SUNDAY AND THIS WILL NOT
ALLOW SEAS TO IMPROVE UNTIL EARLY NEXT WEEK. SEVERAL DAY STRETCH AT
LEAST OF SCA CONDITIONS EXPECTED.
&&
.FIRE WEATHER...
MODEL FCST DEWPOINTS ALL OVER THE PLACE TODAY WITH GFS ABOUT 10
DEG HIGHER THAN THE NAM AND EVEN MORE THAN THE LOCAL-WRF ACROSS
THE INTERIOR. LIMITED DAYTIME HEATING A CONCERN...BUT EVEN WITH A
BLEND OF MODEL DEWPOINTS RHS MAY DROP BELOW 35 PERCENT FOR 4-5
HRS ACROSS THE WATCH AREA...SO WILL UPGRADE TO A WARNING. ALSO
ISSUED A FIRE WX WATCH FOR SAME AREAS PLUS COASTAL COLLIER
TOMORROW AS DRIER AIR FILTERS IN AND OFFSHORE FLOW ALLOWS IT TO
MOVE INTO NAPLES VICINITY.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 69 51 67 51 / 0 0 10 10
FORT LAUDERDALE 70 55 70 53 / 0 - 10 10
MIAMI 71 56 70 55 / 0 - 10 10
NAPLES 68 46 64 41 / 0 0 10 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON FOR FLZ063-FLZ066-FLZ070.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR FLZ063-FLZ066-FLZ069-FLZ070.
AM...SMALL CRAFT ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR AMZ650-
AMZ651-AMZ670-AMZ671.
GM...NONE.
&&
DISCUSSION/MARINE...STRASSBERG
FIRE WX...STRASSBERG/DD
AVIATION...DDHazardous weather outlook, Jan 14, 5:43 AM EST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 543 AM EST WED JAN 14 2009 FLZ063-066>075-168-172>174-150145- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 543 AM EST WED JAN 14 2009 ...COLD WIND CHILL VALUES EXPECTED TONIGHT... ...HAZARDOUS SEAS WILL PERSIST IN THE GULF STREAM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT TEMPERATURES: A COLD AIRMASS WILL CONTINUE TO SPREAD SOUTHWARD OVER THE AREA IN THE WAKE OF A STRONG COLD FRONTAL PASSAGE ON TUESDAY EVENING. MINIMUM TEMPERATURES WILL RANGE FROM THE MID 30S NORTHWEST INTERIOR TO THE MID 50S ALONG THE IMMEDIATE SOUTHEAST COAST. THESE TEMPERATURES, WHEN COMBINED WITH A NORTH WIND OF 5 MPH OR LESS WILL RESULT IN APPARENT TEMPERATURES OF 30 TO 35 DEGREES ACROSS GLADES, HENDRY, AND NORTHERN INLAND COLLIER COUNTIES, WHERE PATCHY FROST IS ALSO POSSIBLE IN SHELTERED LOCATIONS. APPARENT TEMPERATURES OF 35 TO 45 DEGREES ARE ANTICIPATED ELSEWHERE, WITH THE EXCEPTION OF COASTAL AND METRO BROWARD AND MIAMI-DADE COUNTIES. WAVES: PERSISTENT NORTHERLY WINDS OVER THE ATLANTIC WILL LEAD TO A CONTINUATION OF HAZARDOUS SEAS IN THE GULF STREAM TODAY, AND A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH MID-AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONGER SECONDARY COLD FRONT STILL APPEARS ON SCHEDULE TO MOVE ACROSS THE AREA ON THURSDAY NIGHT, WITH NORTHERLY WINDS INCREASING TO 20 KNOTS OR HIGHER OVER ALL OF THE LOCAL WATERS. THIS WILL LEAD TO A CONTINUATION OF HAZARDOUS MARINE CONDITIONS THROUGH AT LEAST THE SECOND HALF OF THE UPCOMING WEEKEND. WIND CHILL VALUES WILL REMAIN LOW THROUGH THE FORECAST PERIOD, WITH READING OF 35 TO 40 DEGREES COMMON ACROSS THE NORTHWEST INTERIOR, AND 40 TO 45 DEGREES ELSEWHERE WITH THE EXCEPTION OF THE IMMEDIATE SOUTHEAST COAST. THE COLDEST MORNINGS WILL LIKELY BE FRIDAY AND SATURDAY, WHEN WIND CHILLS IN THE MID TO UPPER 20S WILL BE POSSIBLE ACROSS GLADES, HENDRY, AND NORTHERN INLAND COLLIER COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. 70/DD
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 7:15 PM EST | Special Marine Warning | MFL | 78 min | |
| Jan 14, 5:56 AM EST | Fire Weather Watch | MFL | Collier | 24 hr |
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.